MathSciNet Relay Station
MathSciNet bibliographic data
MR1921095 (2003g:30024) 30C45 (30C75)
Liu, Jin-Lin A linear operator and strongly starlike functions. J. Math. Soc. Japan 54 (2002), no. 4, 975–981.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement